# SDR UALA2012102906185

- Difficulty date: October 28, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 76,778 hours, 23,498 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT CABIN FLOORBEAM STA 365.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED SECTION OF FLOORBEAM, FABRICATED AND INSTALLED REPAIR PARTS PER ECRA 5310-05536.  ACCOMPLISHED RII ON FLOORBEAM REPAIR.
